# SDR CALA2018012800365

- Difficulty date: January 28, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 72,945 hours, 10,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL COMING FROM G2 LOWER ESCAPE PATH LIGHT ASSY (LT SIDE). REMOVED AND REPLACED G2 LOWER ESCAPE PATH LIGHT ASSY AT RIGHT SIDE. OPS CHECK OK. REF WDM 33-51-19.
